# SDR SWAA2022123078663

- Difficulty date: December 5, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Bs 500d-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, RT FLOOR TO SIDEWALL PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES, BS 500D+7 - 500F+11, RBL 24.5, WL 156.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED THE DAMAGED SUPPORT PLATE AND REPAIRED  SRM 53-00-53-2R-5, REPAIR 5, AND EA M-22-153-01550.
